What kind of pills can be an overdose with a fatal outcome?

передозировка таблетками Not always one tablet can help at an elevated temperature or a heart rhythm disturbance. In special cases, it is necessary to increase the dose several times to the maximum. But in an attempt to keep up with the desired concentration of the substance, you can severely damage the body.

Uncontrolled use of strong drugs leads to the development of complications, and in special cases, if you do not calculate the optimal dose, treatment ends with death. What tablets with an overdose will lead to a difficult to poison, but to more severe consequences and even death? Is it possible to poison with fatal any drug?

Rules for taking medications

With age, you understand that the body is not so strong and enduring, so many systems have to help. Most often, the organs of the cardiovascular and digestive systems suffer. That's why our grandparents are forced from the early morning to saturate their bodies not only with food, but with medicines. The number of tablets taken in special cases is estimated in dozens.

лекарственные препараты фото

But there is another important problem that every elderly person has - this ability to forget quickly. Short-term memory loss can play a cruel joke with the person - he does not remember taking the necessary pills in the morning, so the pressure medications or medications that reduce blood sugar can be accidentally consumed several times. Temporary amnesia often ends pitifully. Overdose of which pills can cause death? There are several groups of drugs that are classified as especially dangerous. To use them not to be fatal, remember several rules of treatment.

  1. врач выписывает рецепт Even in youth, it will not hurt to conduct a schedule of taking medications, especially if the treatment scheme is complex and involves the use of several drugs.
  2. The lethal dose of the medication is individual. For one person, two or three tablets of the drug will not play any role, while for another, such a dose will cause more significant damage.
  3. Death from an overdose of tablets can occur with a small amount of medicine in the blood, if the work of the heart, kidneys or liver is broken.
  4. Some relatively safe drugs can not be used together - they worsen the work of each other becoming dangerous.
  5. Increase the number of tablets or suspensions only after consulting a specialist. It is impossible to change the amount of a medicinal substance independently.

Consider some groups of medicines, from the overdose of which there are deadly outcomes.

The first group is cardiac glycosides. Such funds are prescribed to seriously ill people with a significant burden on this important body. Medicines are of natural origin, they are used for severe heart failure. They have a positive effect on the entire cardiovascular system:

  • сердечник improve blood circulation;
  • increase the contraction of the heart muscle;
  • reduce heart rate;
  • have an easy diuretic effect.

All positive effects on the body are observed with an adequately selected dosage and in the absence of certain disorders of the heart rhythm. A fatal overdose of such tablets occurs when you use more than ten doses of one of these substances. Or in case of development of a rhythm disturbance of the cardiac muscle - with ventricular tachycardia.

An overdose of cardiac glycosides will cause the following symptoms:

  • nausea, vomiting, abdominal pain, stool disorder;
  • headaches, insomnia, agitation, delirium, hallucinations;
  • there are convulsions, breathing is disrupted, blood pressure is lowered;
  • on the cardiogram it is possible to reveal various changes in the rhythm of the heart.

Sleeping Pills

Overdose of which pills leads to death? Another important group of chemicals due to improper use can cause a fatal outcome - these are hypnotics. Often their effect on the nervous system is underestimated by the patients themselves. If one pill does not help to fall asleep - the hand itself stretches for extra. And this is repeated many times. Unconscious repeated use of a hypnotic not only depresses the nervous system, but also disrupts the functioning of the kidneys, respiratory organs and the heart.

In case of an overdose of sleeping pills, the following symptoms are observed.

  1. снотворные препараты There is drowsiness, apathy, stunning.
  2. Then there is a moderate narrowing of the pupils, ovulation of the eyelids, excessive salivation, a rare pulse appears.
  3. After that, a superficial coma develops with oppression of reflexes: cough, pupillary, swallowing reflex.
  4. In a deep coma the pupils are dilated, breathing is rare, a weak pulse or bradycardia is replaced by a rapid heartbeat.
  5. The later symptoms of poisoning include the appearance of edema, toxic damage to small vessels, which is manifested by hemorrhages in the skin, mucous membranes and lungs.
  6. A prolonged coma is often complicated by inflammatory skin lesions, acute kidney failure, and pulmonary edema.

The most commonly used groups of hypnotics are barbiturates and benzodiazepines. A tenfold increase in the therapeutic dose will result in death.

Drugs affecting the nervous system

What other tablets can be an overdose? Tranquilizers and neuroleptics are two large groups of drugs often used in psychiatric practice. People who take these medicines require special observation from the surrounding relatives.

The lethal doses are individual and depend on the performance of the central organs. Preparations are easily and quickly absorbed in the gastrointestinal tract, transformed into the liver and slowly excreted by the kidneys and intestines.

последствия передозировки препаратами от нервов
tremor

What are the symptoms of an overdose?

  1. Muscle weakness, lethargy, drowsiness, stunning up to coma.
  2. Tremor or trembling of limbs, head, seizures.
  3. Changing the work of the cardiovascular system: a violation of the rhythm of the heart, rapid heartbeat, a sharp drop in blood pressure.
  4. Collapse develops, breathing is broken with the appearance of pulmonary edema.

Overdose of such fatal tablets is observed with the simultaneous use of antihistamines in large quantities and alcohol. Such medicines also belong to the group influencing the nervous system, and in combination with alcoholic beverages, the effect on the human body can be unpredictable.

First aid for drug overdose

Indirectly, an overdose of any of the above medicines is indicated by the presence of a tablet or box of vaccines with the drug next to the injured person.

In case of detection of the victim, who allegedly overdosed with the pills, it is necessary to urgently call an ambulance team. Emergency hospitalization is shown in the intensive care unit.

At the pre-hospital stage, you can rinse the stomach and give a person several tablets of activated charcoal if he is still conscious.

The use of which pills is life threatening? This is most often drugs that affect the work of the heart and the nervous system. Each of them is appointed by an experienced specialist, and the dose is adjusted at the next appointment with a doctor. How to prevent complications? It is necessary to follow the instructions of the health worker who appointed these pills, because the price of increasing the dose can be life.

loading...